Advanced search

BEM solution of Poisson's equation in two dimensions with polynomial interpolation of the source function

Author
Organization
Keywords
Poisson's equation, Lagrange interpolation, boundary element method

Citation

Please use this url to cite or link to this publication:

Chicago
De Mey, Gilbert, Radu Suciu, Calin Munteanu, and Lieven Matthys. 1996. “BEM Solution of Poisson’s Equation in Two Dimensions with Polynomial Interpolation of the Source Function.” Engineering Analysis with Boundary Elements 18 (2): 175–178.
APA
De Mey, G., Suciu, R., Munteanu, C., & Matthys, L. (1996). BEM solution of Poisson’s equation in two dimensions with polynomial interpolation of the source function. ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS, 18(2), 175–178.
Vancouver
1.
De Mey G, Suciu R, Munteanu C, Matthys L. BEM solution of Poisson’s equation in two dimensions with polynomial interpolation of the source function. ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS. 1996;18(2):175–8.
MLA
De Mey, Gilbert, Radu Suciu, Calin Munteanu, et al. “BEM Solution of Poisson’s Equation in Two Dimensions with Polynomial Interpolation of the Source Function.” ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS 18.2 (1996): 175–178. Print.
@article{181906,
  author       = {De Mey, Gilbert and Suciu, Radu and Munteanu, Calin and Matthys, Lieven},
  issn         = {0955-7997},
  journal      = {ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS},
  keyword      = {Poisson's equation,Lagrange interpolation,boundary element method},
  language     = {eng},
  number       = {2},
  pages        = {175--178},
  title        = {BEM solution of Poisson's equation in two dimensions with polynomial interpolation of the source function},
  url          = {http://dx.doi.org/10.1016/S0955-7997(96)00043-4},
  volume       = {18},
  year         = {1996},
}

Altmetric
View in Altmetric